ent-icon
Tinnitus help please
I used minoxidil 5 % solution for 4 months now suddenly yesterday my inner ear was blocked I thought it was normal but now I am suspecting it was due to minoxidil Side Effects... Please help I am in fear...
115 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello.... dizziness, fast irregular heartbeat,fainting, chest pain, swelling of hands feet, unusual weight gain,tiredness, difficulty breathing ..it might not be related to minoxidil.. . Do valsalva maneuver, block may be relased or else Consult otolaryngologist in nearest hospital..
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.